# SDR 0004302296

- Difficulty date: October 31, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N296US
- Make and model: Boeing 727251
- Aircraft serial: 21788
- Aircraft time: 55,908 hours, 36,146 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Chord
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "H" check fretting corrosion was found on the vertical flange of the vertical stablizer LH mid spar chord at STA FIN 228. Repaired per EA 22-178752.
